Azagra Rueda, Daniel and Ferrera Cuesta, Juan and López-Mesas Colomina, Fernando (2006) A maximum principle for evolution Hamilton-Jacobi equations on Riemannian manifolds. Journal of Mathematical Analysis and Applications, 323 (1). pp. 473-480. ISSN 0022-247X
Restricted to Repository staff only until 31 December 2020.
We establish a maximum principle for viscosity subsolutions and supersolutions of equations of the form u(t) + F(t, d(x)u) = 0, u(0, x) = u(0)(x), where u(0): M -> R is a bounded uniformly continuous function, M is a Riemannian manifold, and F: [0, infinity) x T*M -> R. This yields uniqueness of the viscosity solutions of such Hamilton-Jacobi equations.
|Uncontrolled Keywords:||Infinite dimensions; Nonsmooth analysis; Hamilton-Jacobi equations; viscosity solutions; Riemannian manifolds|
|Subjects:||Sciences > Mathematics > Differential geometry|
Sciences > Mathematics > Differential equations
|Deposited On:||17 Apr 2012 11:50|
|Last Modified:||06 Feb 2014 10:08|
Repository Staff Only: item control page